Alert archive / Florida / Gale Warnings in 2022

Gale Warning 3, NWS Melbourne, FL

March 11, 2022

NWS Melbourne, FL issued this gale warning at Mar 11, 2022, 3:35 PM EST. It took effect at Mar 12, 2022, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2022, 3:35 PM EST (20:35 UTC)
In effect from
Mar 12, 2022, 7:00 AM EST
Expired
Mar 13, 2022, 4:00 AM EDT
In force
20 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

007 
WHUS72 KMLB 112035
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
335 PM EST Fri Mar 11 2022

AMZ550-552-555-575-121500-
/O.CON.KMLB.SC.Y.0020.220312T0900Z-220312T1500Z/
/O.UPG.KMLB.GL.A.0003.220312T1500Z-220313T0800Z/
/O.NEW.KMLB.GL.W.0003.220312T1500Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
335 PM EST Fri Mar 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
SATURDAY...
...GALE WARNING IN EFFECT FROM 10 AM EST SATURDAY TO 4 AM EDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, south winds 20 to 25
  kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the
  Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt
  and seas 7 to 10 feet expected. For the second Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and
  seas 6 to 11 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet 
  to Jupiter Inlet 20-60 nm.

* WHEN...For the first Small Craft Advisory, from 4 AM to 10 AM
  EST Saturday. For the Gale Warning, from 10 AM EST Saturday to 4
  AM EDT Sunday. For the second Small Craft Advisory, from 4 AM 
  to 4 PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-121500-
/O.UPG.KMLB.GL.A.0003.220312T0900Z-220313T0800Z/
/O.NEW.KMLB.GL.W.0003.220312T0900Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
335 PM EST Fri Mar 11 2022

...GALE WARNING IN EFFECT FROM 4 AM EST SATURDAY TO 4 AM EDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts 
  up to 40 kt and seas 6 to 11 feet expected. For the Small 
  Craft Advisory, northeast winds 15 to 25 kt with gusts up to 
  35 kt and seas 8 to 12 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 4 AM EST Saturday to 4 AM 
  EDT Sunday. For the Small Craft Advisory, from 4 AM to 4 PM 
  EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
4 follow-up statements
553 
WHUS72 KMLB 120202
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
902 PM EST Fri Mar 11 2022

AMZ550-552-555-575-122100-
/O.EXT.KMLB.SC.Y.0020.220312T0600Z-220312T1200Z/
/O.EXT.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
902 PM EST Fri Mar 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM EST
SATURDAY...
...GALE WARNING NOW IN EFFECT FROM 7 AM EST SATURDAY TO 4 AM EDT
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, south winds 20 to 25
  kt with gusts up to 30 kt expected. For the Gale Warning, west 
  winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet 
  expected. For the second Small Craft Advisory, northeast winds 
  15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet 
  expected.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm, Sebastian
  Inlet to Jupiter Inlet 0-60 nm.

* WHEN...For the first Small Craft Advisory, from 1 AM to 7 AM EST
  Saturday. For the Gale Warning, from 7 AM EST Saturday to 4 AM
  EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4
  PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-122100-
/O.NEW.KMLB.SC.Y.0022.220312T0600Z-220312T0900Z/
/O.CON.KMLB.GL.W.0003.220312T0900Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
902 PM EST Fri Mar 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM EST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM EST SATURDAY TO 4 AM
EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 20 
  kt with gusts up to 30 kt expected. For the Gale Warning, west 
  winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet 
  expected. For the second Small Craft Advisory, northeast winds 
  15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet 
  expected.

* WHERE...Flagler Beach to Sebastian Inlet 20-60 nm.

* WHEN...For the first Small Craft Advisory, from 1 AM to 4 AM EST
  Saturday. For the Gale Warning, from 4 AM EST Saturday to 4 AM
  EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4
  PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

Rodriguez
423 
WHUS72 KMLB 120648
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
148 AM EST Sat Mar 12 2022

AMZ570-572-130800-
/O.EXT.KMLB.SC.Y.0022.000000T0000Z-220312T1200Z/
/O.EXT.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
148 AM EST Sat Mar 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 7 AM EST THIS MORNING TO 4 AM
EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 20 
  kt with gusts up to 30 kt expected. For the Gale Warning, west 
  winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet 
  expected. For the second Small Craft Advisory, northeast winds 
  15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet 
  expected.

* WHERE...Flagler Beach to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, from 7 AM EST this morning to 4 
  AM EDT Sunday. For the Small Craft Advisory, until 7 AM EST 
  this morning. For the Small Craft Advisory, from 4 AM to 4 PM 
  EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ550-552-555-575-130800-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-220312T1200Z/
/O.CON.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
148 AM EST Sat Mar 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO
4 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, south winds 20 to 
  25 kt with gusts up to 30 kt expected. For the Gale Warning, 
  west winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 
  feet expected. For the second Small Craft Advisory, northeast 
  winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet 
  expected.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm, Sebastian 
  Inlet to Jupiter Inlet 0-60 nm.

* WHEN...For the first Small Craft Advisory, from 1 AM to 7 AM 
  EST Saturday. For the Gale Warning, from 7 AM EST Saturday to 
  4 AM EDT Sunday. For the second Small Craft Advisory, from 4 
  AM to 4 PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
809 
WHUS72 KMLB 122020
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
320 PM EST Sat Mar 12 2022

AMZ550-552-130430-
/O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
320 PM EST Sat Mar 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
SUNDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 8 feet. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt 
  and seas 5 to 8 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the 
  Small Craft Advisory, from 4 AM to 4 PM EDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ555-575-130430-
/O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.EXT.KMLB.SC.Y.0021.220313T0800Z-220314T0700Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
320 PM EST Sat Mar 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 3 AM
EDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 45 kt and seas 6 to 11 feet. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt 
  and seas 8 to 13 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the 
  Small Craft Advisory, from 4 AM Sunday to 3 AM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ570-572-130430-
/O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.EXT.KMLB.SC.Y.0020.220313T0800Z-220314T0700Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
320 PM EST Sat Mar 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 3 AM
EDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 40 kt and seas 8 to 13 feet. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt 
  and seas 8 to 13 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the 
  Small Craft Advisory, from 4 AM Sunday to 3 AM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
811 
WHUS72 KMLB 130804
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
404 AM EDT Sun Mar 13 2022

AMZ550-552-132000-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0021.000000T0000Z-220313T2000Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
404 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 5
  to 8 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...For the Small Craft Advisory, through 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-575-132000-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.EXT.KMLB.SC.Y.0021.000000T0000Z-220314T1800Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
404 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 8
  to 12 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 2 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-132000-
/O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/
/O.CON.KMLB.SC.Y.0020.000000T0000Z-220314T0700Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
404 AM EDT Sun Mar 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 8
  to 12 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the Small Craft Advisory, through 3 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 11, 11:04 AM EST, 4 hours 31 minutes earlier.

Area forecast discussion, Mar 11, 11:04 AM EST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1104 AM EST Fri Mar 11 2022

.DISCUSSION...
Frontal boundary remains to the north of the area, with large area
of showers and storms streaming eastward across north FL. Greatest
chance for rain and any stronger storms will be across areas
north of Orlando into this afternoon and early evening. PoPs range
from 50 percent across northern Lake and Volusia County and
around 20-30 percent south of Orlando. Elevated steering winds and
lingering drier air aloft will again favor some strong to
marginally severe winds gusts up to 40-60 mph, mainly across the
far northern portions of east central FL, with small hail and a
brief tornado possible as well. Locally heavy rainfall will also
be a concern for any persistent convection near the coast that
develops or interacts with the east coast sea breeze. This
activity will again push offshore or diminish this evening.

It will remain unseasonably warm with highs in the low 80s across
far northern portions of east central FL that sees more cloud
cover, with mid to upper 80s across much of east central FL.

&&

.AVIATION...Mainly VFR today. SHRA/TSRA coverage not expected to
be as high across the entire area today as yesterday, with
greatest chance for convection and any stronger storms north of
KMCO. Additional, isolated to scattered showers and storms will
develop later in the afternoon with formation and development of
the east coast sea breeze. Tempo IFR/MVFR conditions and gusty
winds expected with any of this activity. Southerly winds will
become SE along the coast when the sea breeze forms with wind
speeds 10-15 knots.

&&

.MARINE...Scattered showers and lightning storms expected to push
offshore through the afternoon and evening before decreasing
overnight. Strong to isolated severe storms will be possible as
this activity moves eastward off the coast with winds in excess of
35 knots. Southerly winds 10-15 KT will increase to 15-20 KT
later this afternoon into this evening, with additional increase
to 20-25 knots into late tonight.

Small craft should exercise caution late in the day into
this evening, with a Small Craft Advisory going into effect for
much of the waters, except offshore of Volusia and Brevard
counties where a Gale Watch will go into effect for the potential
for frequent gusts to gale force. Seas 3-4 ft increase to 3-5 ft
tonight and up to 6 feet well offshore late.

Updated to expand Gale Watch across all of the waters from
Saturday late morning through Saturday night, as winds 25-30 knots
and frequent gusts to gale force will be possible as strong cold
front moves through the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  65  78  39 /  50  20 100   0
MCO  86  68  81  41 /  30  10  90   0
MLB  84  68  82  45 /  30  10  80  10
VRB  86  67  85  47 /  30  10  70  10
LEE  80  65  77  36 /  40  20 100   0
SFB  85  67  79  39 /  50  10  90   0
ORL  87  69  81  41 /  40  10  90   0
FPR  86  67  86  48 /  30  10  60  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Saturday morning through late Saturday night for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 4 AM to 10 AM EST Saturday for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Sebastian
     Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter
     Inlet 20-60 nm-Volusia-Brevard County Line to Sebastian
     Inlet 0-20 nm.

     Small Craft Advisory from 4 AM to 4 PM EDT Sunday for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Watch from late tonight through late Saturday night for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm-
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

Weitlich/Smith/Fehling
Hazardous weather outlook, Mar 11, 10:38 AM EST, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1038 AM EST Fri Mar 11 2022

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1038 AM EST Fri Mar 11 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop and move east to northeast
at 25 to 35 mph across Lake and Volusia counties beginning early
in the afternoon. Main threats with any strong storms will be
frequent lightning, small hail, gusty winds 40 to 50 mph, and
locally heavy downpours. A few storms in the northern portions of
Lake and Volusia could become severe, with damaging wind gusts of
60 mph and large hail. A brief tornado will also be possible in
this area.

.RIP CURRENT IMPACT...
A moderate risk of dangerous rip currents continues at the
central Florida Atlantic beaches, along with a strong northward
flowing longshore current.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered lightning storms will develop into the afternoon with
greatest coverage expected from Cape Canaveral northward, although
sea breeze driven activity will be possible along the entire
coastline. A few stronger storms may be able to produce wind
gusts over 40 knots as they push quickly offshore this afternoon
and into this evening.

.WATERSPOUT IMPACT...
A waterspout or two will be possible with storms pushing
offshore, especially those that form along the east coast sea
breeze.

.WIND AND SEA IMPACT...
Marine conditions will begin to deteriorate late this afternoon
and evening as south winds increase to 15 to 20 knots and seas
build up to 6 ft by sunset. Late tonight, winds will continue to
increase, becoming 20-25 knots prior to daybreak. A Small Craft
Advisory and Gale Watch will be effective beginning late tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Strong to severe storms will reach the northern forecast area by
mid-morning Saturday, as a line of fast moving storms crosses the
area through the morning and afternoon. Main threats with this
line of storms will be strong to damaging wind gusts, coin sized
hail, a brief tornado or two, and frequent lightning.

Expect significantly colder temperatures late Saturday night
behind the cold front with air temperatures in the mid to upper
30s along and to the west of the I-4 corridor, with wind chill
readings possible in the lower to mid 30s inland to northern
Osceola, Orange, Seminole, Lake and Volusia counties.

Hazardous boating conditions on Saturday will continue for
portions of the Atlantic waters through early Monday.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Smith

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:44 AM ESTGale WatchMLB13 hr
Mar 11, 2:44 AM ESTSmall Craft AdvisoryMLB71 hr
Mar 11, 10:08 AM ESTSmall Craft AdvisoryMLB3 days
Mar 11, 3:20 PM ESTSpecial Marine WarningMLB85 min
Mar 11, 4:11 PM ESTSpecial Weather StatementMLBFlagler49 min
Mar 11, 4:20 PM ESTSpecial Marine WarningMLB115 min
Mar 11, 4:24 PM ESTSpecial Weather StatementMLBSeminole51 min

Nearby

Gale Warnings in Florida, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.